Universidad Complutense de Madrid
E-Prints Complutense

Systems of second-order linear ODE’s with constant coefficients and their symmetries

Impacto

Downloads

Downloads per month over past year



Campoamor Stursberg, Otto Ruttwig (2011) Systems of second-order linear ODE’s with constant coefficients and their symmetries. Communications in Nonlinear Science and Numerical Simulation, 16 (8). pp. 3015-3023. ISSN 1007-5704

[img] PDF
Restringido a Repository staff only

250kB

Official URL: http://www.sciencedirect.com/science/article/pii/S1007570410005824#


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

Starting from the study of the symmetries of systems of 4 second-order linear ODEs with constant real coefficients, we determine the dimension and generators of the symmetry
algebra for systems of n equations described by a diagonal Jordan canonical form. We further prove that some dimensions between the lower and upper bounds cannot be attained in the diagonal case, and classify the Levi factors of the symmetry algebras.


Item Type:Article
Uncontrolled Keywords:Lie group method; Point symmetry; Lie algebra; Linearization
Subjects:Sciences > Mathematics > Differential equations
ID Code:22255
Deposited On:09 Jul 2013 17:19
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page